MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER INTERJECT¿; BIOPSY NEEDLE KIT

BOSTON SCIENTIFIC - SPENCER INTERJECT¿; BIOPSY NEEDLE KIT
Model Number M00518251
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(6).(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an interject¿ needle was to be used in a polyp infiltration and ulcer injection therapy procedure performed in the esophagus and stomach.According to the complainant, during preparation, the needle was noticed to be occluded.Reportedly the substance they were trying to inject was adrenaline.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be fine.

Brand Name
INTERJECT¿
Common Device Name
BIOPSY NEEDLE KIT
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key7545467
Report Number3005099803-2018-01783
Device Sequence Number1318183
Product Code FCG
UDI-Device Identifier08714729296478
UDI-Public08714729296478
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K012864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00518251
Device Catalogue Number1825
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2018
Initial Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1